These side effects can be caused by excessive facials? - letsdiskuss
Official Letsdiskuss Logo
Official Letsdiskuss Logo

Language


A

Anonymous

System Analyst (Wipro) | Posted on | Health-beauty


These side effects can be caused by excessive facials?


0
0




blogger | Posted on


Letsdiskuss

Most of the women get facials to enhance the beauty and glow of the face. As soon as the facial is done, the face gets enlarged. But do you know that by getting facials frequently, your skin can also get spoiled?

Itching– Many types of chemical creams are used while facials on the face. These creams do not suit everyone. These creams can also cause itching on the skin. Chemical products are very harmful to the face.

Red spot on the skin – During facial, a lot of scrub and massage is done on the face. Due to the wrong massage, the skin of the face can also become red and it can cause many types of skin infections.

Acne– After facial pores open. Acne is common on oily skin after facials.

Skin allergies – Different types of products are used on the face during facials, this increases the risk of skin allergies. If you make the facials very frequent, then the natural moisture will be lost from your skin.

Dermatologists say that straightforward skin ailments are now becoming almost non-

treatable thanks to the widespread use of creams that contain a cocktail of steroids. There’s also an increase in the number of patients who are showing the side-effects of steroid use. In fact, just to urge a couple of shades fairer, you'll be inviting serious side-effects and potentially grave infections, say dermatologists.

Dr Vivek Mehta, a dermatologist at Pulastya Cadle Skin Laser Clinic, New Delhi, says that a study from 12 dermatology centres in seven different states of India reveals that almost 15% of the dermatology outpatients with facial dermatoses (skin diseases) are already using topical corticosteroids (TCs) when they contact a specialist. Alarmingly, in more than 93% of these cases, the TC is either not needed at all or used for much longer than needed.


0
0

Picture of the author